# SDR ABXA20130616456

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 715,585 hours, 33,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE SEAL DAMAGED.  R & R PBE IAW AMM 25-60-00.
